# SDR ABXA20250925239

- Difficulty date: September 25, 2025
- Submitted: September 25, 2025
- Operation: Air carrier
- Aircraft: N362CM
- Make and model: Boeing 767338
- Aircraft serial: 24316
- Aircraft time: 117,518 hours, 34,942 cycles
- System (JASC): 2432 · Battery/Charger System
- Part: Charger
- Part number: 8114101
- Part serial: 32032203635
- Condition: Faulted
- Location: Zone 100
- Part time: 640 hours, 297 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

DURING TAXI OUT, MAIN BATTERY DISCHARGE STATUS MESSAGE ILLUMINATED.  AIRCRAFT RETURNED TO BLOCKS. (BTB).  MAINTENANCE REMOVED AND REPLACED MAIN BATTERY CHARGER.  OPS CHECKED GOOD IAW AMM 24-31-01-4.  ACFT RFEMAINS ETOPS 180.  AIRCRAFT RETURNED TO SERVICE.
